If you have any fever syrup like Paracetamol, you can use it. P-250 syrup ,( 5ml contains 250mg) for a 12 kg child 3.5ml can be given every 6 th hourly if temperature is more than 100'C. Wait till morning nd visit Pediatrician. If any other serious issues are present, visit a hospital irrespective of time.
Answered2021-08-09 18:00:38
1/1 people found this helpful